Ergodic averages with vector-valued Besicovitch weights

Doǧan Çömez, Semyon Litvinov

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


For a von Neumann algebra M, we introduce M-valued Besicovitch sequences and study the norm and individual convergences of the corresponding weighted ergodic averages. The limits of the averages are examined under the condition that the contraction in question is weakly mixing.

Original languageEnglish (US)
Pages (from-to)27-46
Number of pages20
Issue number1
StatePublished - Mar 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Theoretical Computer Science
  • General Mathematics


Dive into the research topics of 'Ergodic averages with vector-valued Besicovitch weights'. Together they form a unique fingerprint.

Cite this